# SDR ASAA2023031142357

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,208 hours, 17,793 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 11409
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMB OUT OF 9000' LEFT DUCT PRESSURE WAS 38PSI. RIGHT DUCT 26PSI. FL 360 CRUISE FLT L DUCT 38 RIGHT DUCT 28PSI FL 360 N1 89%. GROUNDED - YES. ON DEFERRAL.
